# SDR GTIA040098

- Difficulty date: January 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT PASSENGER CABIN CUSP PLATE CORRODED AT STATION 207.  CUT OUT CUSP ANGLE SECTION.  FABRICATED 19 REPAIR ANGLE.  FABRICATED 1 REPAIR CUSP ANGLE.  INSTALLED REPAIR CUSP ANGLE AND 19 SPLICE ANGLE.  (M)
